RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 1, Pages 72–84 (Mi ivm7173)  

This article is cited in 1 scientific paper (total in 1 paper)

Reconstruction of solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the boundary

E. N. Sattorov

Chair of Mathematical Physics and Function Theory, Samarkand State University, Samarkand, Republic of Uzbekistan

Abstract: In this paper we consider the problem of reconstructing solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the domain boundary, i.e., the Cauchy problem. We construct an approximate solution to this problem with the help of the Carleman matrix method.

Keywords: generalized Moisil–Teodorescu system, ill-posed problems, regularized solution, approximate solution, Carleman matrix.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:1, 62–73

Bibliographic databases:

Document Type: Article
UDC: 517.946
Received: 13.05.2009

Citation: E. N. Sattorov, “Reconstruction of solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 1, 72–84; Russian Math. (Iz. VUZ), 55:1 (2011), 62–73

Citation in format AMSBIB
\Bibitem{Sat11}
\by E.~N.~Sattorov
\paper Reconstruction of solutions to a~generalized Moisil--Teodorescu system in a~spatial domain from their values on a~part of the boundary
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 1
\pages 72--84
\mathnet{http://mi.mathnet.ru/ivm7173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2810195}
\elib{http://elibrary.ru/item.asp?id=15261318}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 1
\pages 62--73
\crossref{https://doi.org/10.3103/S1066369X11010075}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952826827}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7173
  • http://mi.mathnet.ru/eng/ivm/y2011/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tutschke W., “the Distinguishing Boundary For Monogenic Functions of Clifford Analysis”, Adv. Appl. Clifford Algebr., 25:2 (2015), 441–451  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:206
    Full text:52
    References:29
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019